# SDR HEEA0012584

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 212070239001
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATE OF CLIMB INDICATOR.  INSPECT FOR POSSIBLE WATER DAMAGE.  COMPLY WITH ASB 214ST-97-79, PART 2.
